# SDR DHL2001742011

- Difficulty date: August 6, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREDEPARTURE CHECK NR 3 ENGINE FIRE DETECTION WOULD NOT TEST. REPAIRED CONNECTOR AT NR 3 ENGINE FIRE LOOP IAW DHL B727 MM 20-11-0  OPS CHECK GOOD IAW DHL B727 MM 26-11-00.
